Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 2, pp. 575-580 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Transnormal partial tubes

Kamal Al-Banawi and Sheila Carter

Department of Mathematics, Mu'tah University, Al-Karak, P.O.Box 7, Jordan; e-mail: School of Mathematics, University of Leeds, Leeds, LS2 9JT, England; e-mail:

Abstract: We construct transnormal partial tubes about transnormal submanifolds. Particular cases are transnormal embeddings of a torus which are not product embeddings.

Full text of the article:

Electronic version published on: 18 Oct 2005. This page was last modified: 29 Dec 2008.

© 2005 Heldermann Verlag
© 2005–2008 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition